# SDR AALA202207070797

- Difficulty date: June 20, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N995NN
- Make and model: Boeing 737
- Aircraft serial: 31245
- Aircraft time: 17,241 hours, 7,157 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Cap
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FLOOR BEAM LOCATED AT STA 947 AND BETWEEN RIGHT BUTT LINES 19 TO 26. REMOVED AND REPLACED T-CAP OF FLOOR BEAM PER SRM 53-70-50-2R-5.
